# SDR HNAA2021050300166

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 47,350 hours, 43,939 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 20,000 FT ELECTRICAL FUMES NOTED IN COCKPIT.  SMELL EVENTUALLY DISSIPATED.  UPON ARRIVAL TO AC NO SMELL NOTED. EXAMINED RH LH PANELS AND FWD AVI BAY. FOUND #2 EXHAUST FAN INOP. R+R FAN IN REF TO AMM 21 26 02. FOUND NO POWER AT INVERTER. R+R RELAY K0040 AND DAMAGED THERMAL SWITCH S0285 IN REF TO AMM 21 26 04. OPS CHECK GOOD. OK FOR SERVICE
